# SDR DXTA200702007

- Difficulty date: March 8, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N277QS
- Make and model: Amd FALCON2000
- Aircraft serial: 177
- Aircraft time: 4,946 hours, 3,030 cycles
- Engine: Cfe CFE73811B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 7G1042
- Part serial: 862
- Condition: Out Of Tolerance
- Location: Brakes
- Part time: 4,946 hours, 3,030 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BRAKE PRESS ANNUNCIATOR TRIGGERED T/O CONFIG DURING TAKEOFF BEFORE 50 KTS.  TROUBLESHOT BRAKE SYSTEM TO NR 2 SYSTEM BRAKE PRESSUE SWITCH. REMOVED AND REPLACED NR 2 SYSTEM BRAKE PRESSURE SWITCH WITH A (NEW) UNIT IAW MM 32-42-00.
